# SDR UALA2012081604567

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,127 hours, 22,504 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED APUC AND STARTED APU, BUT AUTO SHUTDOWN FOR LOW OIL PRESSURE.   REPLACED LOW OIL PRESSURE SWITCH AND RESTORED APU OPERATIONS.
